# SDR DALA2015041302771

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 53,339 hours, 20,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT PASSENGER DOOR EMERGENCY POWER ASSIST MECHANISM INSPECTION STEP 4 FOUND DAMAGE TO INNER CHORD FRAME AT UPPER HINGE. REMOVED DAMAGE WITHIN LIMITS IAW SRM 52-10-02 FIG 101.  LP7183533.
